Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2014, 8:59 PM CDT for Allamakee County, Iowa. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 29, 2014, 9:45 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Allamakee County, IA
The radar
The La Crosse radar (KARX), 58 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:10 PM CDT | TSTM WND GST 60 | Waukon, IA | |
| Jun 29, 9:10 PM CDT | HAIL 0.75 | Waukon, IA | DIME SIZE HAIL |
| Jun 29, 9:10 PM CDT | HAIL 0.88 | 2 Ene Ludlow, IA | LOCATION APPROXIMATE. RELAY FROM EMERGENCY MANAGEMENT. |
| Jun 29, 9:13 PM CDT | TSTM WND DMG | 4 Nne Waukon, IA | THREE LARGE TREES DOWN ON HIGHWAY 9. TREES WERE 2 FOOT IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS53 KARX 300159
SVRARX
IAC005-300245-
/O.NEW.KARX.SV.W.0071.140630T0159Z-140630T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA...
* UNTIL 945 PM CDT
* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF DECORAH...MOVING NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WAUKON AROUND 910 PM CDT.
LANSING AROUND 925 PM CDT.
NEW ALBIN AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARDIN...DE SOTO...AND WATERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4308 9160 4336 9161 4350 9129 4350 9122
4348 9121 4345 9123 4342 9120 4336 9121
4333 9113 4325 9106 4320 9112 4312 9118
4308 9117
TIME...MOT...LOC 0158Z 242DEG 43KT 4324 9165
HAIL...1.75IN
WIND...60MPH
$$
MW3 follow-up statements
457
WWUS53 KARX 300214
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT SUN JUN 29 2014
IAC005-300245-
/O.CON.KARX.SV.W.0071.000000T0000Z-140630T0245Z/
ALLAMAKEE IA-
914 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ALLAMAKEE COUNTY...
AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAUKON...
MOVING NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. AT 912 PM...EMERGENCY MANAGEMENT
OFFICIALS REPORTED 60 MPH WIND SOUTH OF WAUKON. HAIL UP TO DIME AND
NICKEL SIZE WAS ALSO REPORTED TO THE SOUTH AND SOUTHWEST OF WAUKON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LANSING AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARDIN...DE SOTO...WATERVILLE...STATE ROAD 76 AND COUNTY X 16 AND
STATE ROAD 9 AND COUNTY X 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4332 9161 4348 9121 4345 9123 4342 9120
4336 9121 4333 9113 4325 9106 4320 9112
4312 9118 4308 9117 4308 9160
TIME...MOT...LOC 0212Z 241DEG 43KT 4332 9145
HAIL...1.75IN
WIND...60MPH
$$
MW918
WWUS53 KARX 300228
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT SUN JUN 29 2014
IAC005-300245-
/O.CON.KARX.SV.W.0071.000000T0000Z-140630T0245Z/
ALLAMAKEE IA-
928 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ALLAMAKEE COUNTY...
AT 927 PM CDT...THE FIRST SEVERE THUNDERSTORM THAT MOVED FROM WAUKON
TO NEAR LANSING HAD WEAKENED. BUT OTHER STRONG TO SEVERE STORMS WERE
LOCATED NEAR POSTVILLE...OR 7 MILES SOUTH OF WAUKON...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WAUKON AROUND 935 PM CDT.
LANSING AND HARPERS FERRY AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARDIN...DE SOTO...AND WATERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4332 9161 4348 9121 4345 9123 4342 9120
4336 9121 4333 9113 4325 9106 4320 9112
4312 9118 4308 9117 4308 9160
TIME...MOT...LOC 0227Z 244DEG 42KT 4317 9151
HAIL...1.00IN
WIND...60MPH
$$
MW070
WWUS53 KARX 300238
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CDT SUN JUN 29 2014
IAC005-300247-
/O.EXP.KARX.SV.W.0071.000000T0000Z-140630T0245Z/
ALLAMAKEE IA-
938 PM CDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR ALLAMAKEE COUNTY WILL EXPIRE
AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.
LAT...LON 4332 9161 4348 9121 4345 9123 4342 9120
4336 9121 4333 9113 4325 9106 4320 9112
4312 9118 4308 9117 4308 9160
TIME...MOT...LOC 0235Z 242DEG 43KT 4317 9151
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:26 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 29, 6:26 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 626 PM CDT SUN JUN 29 2014 .SHORT TERM...(THIS EVENING AND MONDAY) ISSUED AT 220 PM CDT SUN JUN 29 2014 OBVIOUS FOCUS REMAINS SEVERE WEATHER THREAT THIS EVENING AND AGAIN MONDAY. UNFORTUNATELY EVEN SHORT TERM FORECAST HAS LOTS OF UNCERTAINTIES TO HOW THINGS WILL PLAY OUT NEXT 24 TO 36 HOURS. UPPER LOW CONTINUES ACROSS MANITOBA WITH FAST UPPER FLOW/JET ESTABLISHED SOUTH OF THERE...PUNCHING INTO WESTERN GREAT LAKES. SURFACE COLD FRONT STILL RESIDES TO THE WEST OF THE AREA WITH MOIST LOW LEVEL SETUP IN SOUTHWEST FLOW. CONVECTION LAST NIGHT AND SO FAR TODAY HAS KEPT BETTER BOUNDARY TO THE SOUTHWEST OF THE AREA WHERE HIGHER DEW POINTS/MIXED LAYER CAPE RESIDES. TRYING TO WEIGH THE PROS AND CONS FOR ADDITIONAL SEVERE WEATHER TODAY. POTENT MID/UPPER LEVEL JET MAX STREAMING IN WILL AID DEEP SHEAR AND VENTING OF STORMS BUT BETTER MIXED LAYER CAPE SITUATED A BIT FURTHER SOUTH AND WEST. SEEMS LIKE AS CONVECTION MOVES TOWARDS AREA THIS AFTERNOON IT HAS BEEN STRUGGLING SUSTAINING ITSELF WITH AN ELEVATED NATURE. MESOSCALE MODELS REALLY STRUGGLING BUT GETTING MORE CONSISTENT WITH IDEA OF DEVELOPMENT ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN THIS EVENING BEFORE QUICKLY SHIFTING EAST OF THE AREA. HAVE CONTINUED HIGHEST RAIN CHANCES WITH THAT IDEA...BUT POSSIBILITY OF QUIET WEATHER BACK TO THE NORTH AND WEST. OVERALL LESS CONFIDENT OF WIDESPREAD SEVERE WEATHER BUT CANNOT COMPLETELY RULE IT OUT AT LEAST THROUGH EARLY EVENING. STORMS SHOULD REMAIN PROGRESSIVE IN FLOW SO HAVE OPTED NOT TO ADD A FLASH FLOOD THREAT AT THIS TIME. ANOTHER AREA AHEAD OF UPPER JET COULD TRIGGER STRONGER STORMS ACROSS NORTH CENTRAL WISCONSIN AS WELL BUT FEELING IS BULK OF THIS ACTIVITY WILL BE NORTH OF REGION. ON MONDAY...AS UPPER LOW STARTS TO PUSH A BIT TO THE SOUTHEAST... SHORT WAVE ENERGY WILL CREATE BETTER DYNAMIC FORCING RESPONSE AND A BIT STRONGER LOW LEVEL ADVECTION LEADING TO DEVELOPMENT OF CONVECTION ALONG BOUNDARY DEPENDING ON WHERE IT WILL REESTABLISH TONIGHT. HIGHER INSTABILITIES LIKELY WILL BE LOCKED SOUTH OF THE AREA SO LINE OF CONVECTION COULD FIRE AND QUICKLY RACE EAST AND SOUTH INTO DEEPER MOISTURE. COULD BE RATHER STRONG INITIALLY BUT THREAT APPEARS TO BE SHORT LIVED AND VERY PROGRESSIVE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 220 PM CDT SUN JUN 29 2014 OUTER FORECAST PERIODS WILL SEE THIS UPPER LOW EXIT FLOW WITH MORE AMPLIFICATION. UPPER TROUGH DROPS INTO WESTERN GREAT LAKES TUESDAY AND WEDNESDAY WHICH SHOULD PUSH SEVERE WEATHER THREAT WELL SOUTH AND EAST. EVEN SO...STEEP MID LEVEL LAPSE RATES AS TROUGH PASSES COULD LEAD TO MAINLY DIURNAL SHOWER ACTIVITY. TEMPERATURES WILL ALSO COOL DOWN SIGNIFICANTLY...ESPECIALLY IF MORE CLOUDS AND RAIN SHOWERS ARE OBSERVED. UPPER FLOW AMPLIFIES TOWARDS THE LATTER PART OF THE WEEK MAKING FOR QUIET STRETCH WITH MODERATING TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 626 PM CDT SUN JUN 29 2014 SHOWERS AND EMBEDDED THUNDERSTORMS ARE TRYING TO BECOME MORE NUMEROUS OVER THE UPPER MISSISSIPPI RIVER VALLEY REGION...AHEAD OF A TROUGH OF LOW PRESSURE IN MINNESOTA. THE TAF SITES LIE ON THE NORTHWEST EDGE OF WHERE THIS PRECIPITATION IS LOCATED...AND SINCE THE TROUGH IS PUSHING EAST...ANTICIPATING ONLY A FEW HOURS OF PRECIPITATION AT THE SITES. EXPECTING MUCH OF THE LIGHTNING TO STAY SOUTH OF RST SO NO VCTS MENTIONED THERE...BUT DID KEEP IT AT LSE. ANY STRONGER STORM ACTIVITY LIKELY TO STAY TO THE SOUTH. DRY AIR THEN INVADES FOR THE REST OF THE NIGHT FROM THE WEST...WHICH COMBINED WITH A PERSISTENT BREEZE SHOULD HELP TO KEEP CONDITIONS VFR. WILL NEED TO MONITOR FOR POSSIBLE MVFR BR DEVELOPMENT TOWARDS SUNRISE...BUT PROBABILITY IS TOO LOW TO MENTION AT THIS TIME. HEADING INTO MONDAY...ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY FOR THE REGION...ESPECIALLY NEAR AND SOUTH OF THE TAF SITES. HAVE INCLUDED A VCSH AS EARLY AS 14Z...BUT BETTER CHANCES FOR STORMS WOULD COME TOWARDS 19-20Z. THESE MAY CLEAR OUT OF THE TAF SITES BY 22-23Z. AGAIN...STRONGER STORM ACTIVITY LIKELY TO STAY SOUTH OF THE TAF SITES. THEREFORE...FORECAST STAYS VFR FOR MONDAY. && .HYDROLOGY... ISSUED AT 220 PM CDT SUN JUN 29 2014 PRECIPITABLE WATERS NOT QUITE AS HIGH TONIGHT WITH SOME DRYING NOTED IN LOWER LAYERS. STILL...IF STRONGER STORMS ALIGN THEMSELVES WE COULD SEE AN INCH OF RAIN OR LOCALLY HIGHER...ESPECIALLY WHERE CONVECTION THREAT IS HIGHER. GIVEN BULK OF RAINFALL COULD FALL IN DIFFERENT AREA TONIGHT AND PROGRESSIVE NATURE TO STORMS...NO FLASH FLOOD WATCH POSTED AT THIS TIME. MINOR PROBLEMS CERTAINLY POSSIBLE IN HEAVIER CORES. RIVER FLOODING ISSUES MAINLY ALIGNED MISSISSIPPI RIVER AS THOSE LEVELS REMAIN HIGH AND OR CLIMB. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...SHEA LONG TERM...SHEA AVIATION...AJ HYDROLOGY...SHEA
Hazardous weather outlook, Jun 29, 3:35 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 335 PM CDT SUN JUN 29 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-300915- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 335 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND SOUTH OF I-90 THROUGH THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL. SOME LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. THE MAIN SEVERE THREAT LOOKS TO BE BETWEEN 5 PM AND 10 PM. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SEVERE WEATHER LOOKS POSSIBLE ALONG AND SOUTH OF INTERSTATE 90 ON MONDAY. THE PRIMARY SEVERE WEATHER THREAT WILL LIKELY BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. FROM FRIDAY NIGHT INTO SATURDAY...SCATTERED THUNDERSTORMS WILL BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER. FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM THIS EVENING...AND AGAIN ON MONDAY. IN ADDITION...ANY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS/BOYNE
In the hours before
Local storm report, Jun 29, 8:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
822 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 2 W NASHUA 42.95N 92.58W
06/29/2014 M1.75 INCH FLOYD IA EMERGENCY MNGR
&&
AJLocal storm report, Jun 29, 8:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL WAUCOMA 43.06N 92.03W
06/29/2014 E0.75 INCH FAYETTE IA CO-OP OBSERVER
&&
TMSLocal storm report, Jun 29, 8:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
840 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG NASHUA 42.95N 92.54W
06/29/2014 CHICKASAW IA LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED FROM RADAR.
0822 PM HAIL 3 E NEW HAMPTON 43.06N 92.26W
06/29/2014 M1.75 INCH CHICKASAW IA LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
0822 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
06/29/2014 CHICKASAW IA LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
AJSpecial weather statement, Jun 29, 8:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 849 PM CDT SUN JUN 29 2014 IAZ011-030-WIZ053>055-061-300300- ALLAMAKEE-CLAYTON-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 849 PM CDT SUN JUN 29 2014 ...POTENTIAL FOR SEVERE THUNDERSTORMS IN PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN... AT 846 PM CDT...A SEVERE THUNDERSTORM WAS TRACKING ACROSS SOUTHERN WINNESHIEK COUNTY WITH A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. MEANWHILE...OTHER STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING OVER EASTERN IOWA. THESE STORMS WILL TRACK INTO SOUTHWEST WISCONSIN BETWEEN 9 AND 10 PM. STAY TUNED TO FURTHER STATEMENTS AND POSSIBLE WARNINGS AS THESE STORMS MARCH EASTWARD. AJ
Local storm report, Jun 29, 8:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL FORT ATKINSON 43.14N 91.93W
06/29/2014 E1.75 INCH WINNESHIEK IA PUBLIC
RELAY VIA SHERIFF
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 8:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL CALMAR 43.18N 91.86W
06/29/2014 E1.00 INCH WINNESHIEK IA PUBLIC
RELAYED VIA SHERIFF
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:59 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd | 46 min |
| Jun 29, 8:26 PM CDT | Severe Thunderstorm Warning | ARX | Fayette, Winneshiek | 49 min |
| Jun 29, 9:00 PM CDT | River Flood Warning | ARX | Clayton | 52 hr |
| Jun 29, 9:34 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton | 3 hr |
| Jun 30, 3:03 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 16 hr |
| Jun 30, 4:21 AM CDT | Special Weather Statement | ARX | Mitchell | 54 min |
| Jun 30, 4:44 AM CDT | Severe Thunderstorm Warning | ARX | Floyd | 46 min |
| Jun 30, 5:23 AM CDT | Special Weather Statement | ARX | Chickasaw | 52 min |
| Jun 30, 6:29 AM CDT | Special Weather Statement | ARX | Fayette | 46 min |
| Jun 30, 6:38 AM CDT | Severe Thunderstorm Warning | ARX | Fayette | 37 min |
| Jun 30, 12:15 PM CDT | Special Weather Statement | ARX | Chickasaw, Floyd | 75 min |
| Jun 30, 12:18 PM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 30, 1:52 PM CDT | Special Weather Statement | ARX | Clayton, Fayette | 83 min |
| Jun 30, 2:14 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 61 min |
| Jun 30, 2:44 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 61 min |
| Jun 30, 3:00 PM CDT | Flash Flood Warning | ARX | Clayton, Fayette | 5 hr |
| Jun 30, 3:13 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 77 min |
| Jun 30, 4:34 PM CDT | High Wind Warning | ARX | Allamakee, Clayton, Fayette, Winneshiek | 2 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.